# SDR IPXA2022123189426

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,437 hours, 15,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BROKEN FWD UPR DRIVE CABLE AND FWD&AFT LOWER DRIVE CABLES.  R & R FWD UPPER & AFT LOWER DRIVE CABLES ON L1 DOOR REF MM 52-11-03. OPS CK OK.
